Patient :So a week and one day has passed since I received my very first depo shot-even my first form of hormonal birth control that I've ever taken.
I got this without the knowledge of my parents, and went to a health clinic with a private appointment. With this being said, I was rather rushed to my decision. The doctor really didn't discuss much with me and told me the ONLY possible downfall of the shot was bone loss.
This past week I have never been so anxious, overwhelmed, and worried. Most of my nights are consumed of no sleep and researching the depo shot. For one, I am young - 17 years old. On top of that, I've struggled with anorexia most of my life. 12 months ago I weighed 74 pounds (I am 5'6) I have gained over 40 pounds in a year and now weigh around 115-120. I emotionally can not handle getting ANY bigger. And now with the HIGH risk of my metabolism slowing on this shot.. I can't handle that. I am in NEED of answers. Any words, any form of comfort. Please. Also I haven't gotten my period yet and it's been over a month and a half. I know I'm not pregnant because I am not sexually active. But if this stops my period all together it will totally throw my body off... Anyways, I thank you in advance for your knowledge and help.
Symptoms: Unknown cramping. Nervousness. Lack of sleep.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.